Alert archive / Louisiana / Freeze Warnings in 2013
Freeze Warning 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this freeze warning at Mar 25, 2013, 3:32 PM CDT for 4 counties in Texas; 7 parishes in Louisiana. It took effect at Mar 26, 2013, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 3:32 PM CDT (20:32 UTC)
- In effect from
- Mar 26, 2013, 3:00 AM CDT
- Expired
- Mar 26, 2013, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Evangeline Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1807 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- -239 m²/s²
- 0-3 km storm-relative helicity
- -60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
569 WWUS74 KLCH 252032 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 332 PM CDT MON MAR 25 2013 ...FREEZE WARNING IN EFFECT TONIGHT... .A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD SOUTH INTO CENTRAL AND EASTERN TEXAS TONIGHT. THIS UNSEASONABLY COLD AND DRY AIRMASS IS EXPECTED TO RESULT IN TEMPERATURES FALLING TO OR BELOW FREEZING ACROSS AREAS GENERALLY ALONG AND NORTH OF THE HIGHWAY 190 CORRIDOR AFTER MIDNIGHT. LAZ027>033-TXZ180-259-260-260400- /O.UPG.KLCH.FZ.A.0002.130326T0800Z-130326T1400Z/ /O.NEW.KLCH.FZ.W.0002.130326T0800Z-130326T1300Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-NORTHERN JASPER-NORTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...JASPER... KIRBYVILLE...NEWTON 332 PM CDT MON MAR 25 2013 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. THIS WARNING UPGRADES THE FREEZE WATCH PREVIOUSLY IN EFFECT. * TEMPERATURE...FROM 28 TO 32 DEGREES WILL BE POSSIBLE BETWEEN 3 AM AND 8 AM TUESDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES MAY DAMAGE RECENTLY PLANTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ TXZ201-261-262-260400- /O.NEW.KLCH.FZ.W.0002.130326T0800Z-130326T1300Z/ HARDIN-SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LUMBERTON...SILSBEE...BUNA...DEWEYVILLE 332 PM CDT MON MAR 25 2013 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURE...FROM 28 TO 32 DEGREES WILL BE POSSIBLE BETWEEN 3 AM AND 8 AM TUESDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES MAY DAMAGE RECENTLY PLANTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ 13
3 follow-up statements
409 WWUS74 KLCH 260303 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1003 PM CDT MON MAR 25 2013 ...FREEZE WARNING IN EFFECT TONIGHT... .A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD SOUTH INTO CENTRAL AND EASTERN TEXAS TONIGHT. THIS UNSEASONABLY COLD AND DRY AIRMASS IS EXPECTED TO RESULT IN TEMPERATURES FALLING TO OR BELOW FREEZING ACROSS AREAS GENERALLY ALONG AND NORTH OF THE HIGHWAY 190 CORRIDOR AFTER MIDNIGHT. LAZ041-TXZ216-261000- /O.EXA.KLCH.FZ.W.0002.130326T0800Z-130326T1300Z/ CALCASIEU-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...ORANGE... VIDOR...BRIDGE CITY 1003 PM CDT MON MAR 25 2013 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURE...FROM 28 TO 32 DEGREES WILL BE POSSIBLE BETWEEN 3 AM AND 8 AM TUESDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES MAY DAMAGE RECENTLY PLANTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$ LAZ027>033-TXZ180-201-259>262-261000- /O.CON.KLCH.FZ.W.0002.130326T0800Z-130326T1300Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON... SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1003 PM CDT MON MAR 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... * TEMPERATURE...FROM 28 TO 32 DEGREES WILL BE POSSIBLE BETWEEN 3 AM AND 8 AM TUESDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES MAY DAMAGE RECENTLY PLANTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
513 WWUS74 KLCH 260825 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 325 AM CDT TUE MAR 26 2013 ...FREEZE WARNING IN EFFECT THIS MORNING... .A STRONG CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD SOUTH INTO CENTRAL AND EASTERN TEXAS THIS MORNING. THIS UNSEASONABLY COLD AND DRY AIRMASS IS EXPECTED TO RESULT IN TEMPERATURES FALLING TO OR BELOW FREEZING ACROSS AREAS GENERALLY ALONG AND NORTH OF THE HIGHWAY 190 CORRIDOR THIS MORNING. LAZ027>033-041-TXZ180-201-216-259>262-261300- /O.CON.KLCH.FZ.W.0002.000000T0000Z-130326T1300Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-TYLER-HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY... JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 325 AM CDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...FROM 30 TO 32 DEGREES WILL BE POSSIBLE BETWEEN 5 AND 8 AM THIS MORNING. * IMPACTS...THE FREEZING TEMPERATURES MAY DAMAGE RECENTLY PLANTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE SHOULD TAKE MEASURES TO PROTECT PLANTS BY COVERING THEM OR BRINGING THEM INSIDE. ALSO...PETS SHOULD BE PROTECTED OR MOVED INDOORS. BE CAREFUL HEATING YOUR HOME. SPACE HEATERS NEED TO BE KEPT 36 INCHES AWAY FROM ANYTHING THAT CAN BURN. TURN IT OFF WHEN YOU LEAVE THE ROOM OR GO TO BED. && $$
450 WWUS74 KLCH 261304 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 804 AM CDT TUE MAR 26 2013 LAZ027>033-041-TXZ180-201-216-259>262-261415- /O.EXP.KLCH.FZ.W.0002.000000T0000Z-130326T1300Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-TYLER-HARDIN-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...WOODVILLE... COLMESNEIL...LUMBERTON...SILSBEE...ORANGE...VIDOR...BRIDGE CITY... JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 804 AM CDT TUE MAR 26 2013 ...FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE... TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING OVER THE NEXT HOUR. $$ 13
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this freeze warning went out at Mar 25, 12:41 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 25, 12:41 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1241 PM CDT MON MAR 25 2013
.AVIATION...CANADIAN HIGH PRESSURE NEAR THE PANHANDLE WILL
CONTINUE A DRY NORTHERLY FLOW ACROSS THE TERMINALS WITH MODERATE
GRADIENT AND COLD AND MODIFIED ARCTIC AIR ADVECTING OUT OF OKLAHOMA.
THIS HAS RESULTED IN VERY LOW HUMIDITIES, CAVOK WITH GUSTY WINDS.
THESE WINDS SHOULD LAY DOWN AT SUNDOWN WITH LOSS OF DAYTIME
HEATING, REMAININ LIGHT THROUGH THE NIGHT, AND THEN PICK UP WHERE
THEY LEFT OFF ON TUESDAY MORNING AS THE HIGH BUILDS INTO NORTH
CENTRAL TEXAS.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 1040 AM CDT MON MAR 25 2013/
DISCUSSION...
FRESHENED UP FIRST PERIOD GRIDS...WITH A REDUCTION TO AFTERNOON
DEWPOINTS BEING THE MOST NOTEWORTHY CHANGE. FORECAST OTHERWISE
LOOKS GOOD AND NO ZFP UPDATE IS REQUIRED. WILL SEND AN UPDATED
PFM TO REFLECT THE LOWER DEWPOINTS/RH VALUES.
CWF SENT EARLIER TO UPDATE THE HAZARDS A BIT BASED ON LATEST
OBS/GUIDANCE. EXTENDED THE SCA FOR THE OUTER WATERS THROUGH
NOON...AND HEADLINED SCEC FOR THE SOUTHEAST HALF THROUGH THE REST
OF THE AFTERNOON.
13
PREV DISCUSSION... /ISSUED 640 AM CDT MON MAR 25 2013/
AVIATION...
CLEAR SKIES TODAY. WINDS ARE EXPECTED TO PICKUP AFTER THEY MAKE
THEIR WAY TO THE GROUND THIS MORNING... THIS WILL BE THE ONLY ISSUE
FOR AVIATION WEATHER. WINDS ARE EXPECTED TO TAPER OFF DURING THE
AFTERNOON HOURS AS HIGH PRESSURE BUILDS DOWN AND INTO THE REGION.
19
PREV DISCUSSION... /ISSUED 440 AM CDT MON MAR 25 2013/
DISCUSSION...
LARGE SFC HIGH PRESSURE CONTINUES TO BUILD SOUTH FROM CANADA THRU
THE GULF OF MEXICO THIS MORNING. TEMPS THIS MORNING MAINLY IN THE
MID/UPPER 30S TO LOWER 40S ACROSS THE I-10 CORRIDOR.
WITH CONTINUED CAA ASSOCIATED WITH THIS BUILDING HIGH...HIGH
TEMPS WILL ONLY REACH THE MID/UPPER 50S ALONG WITH CLEAR SKIES.
THE MAIN QUESTION REMAINS TONIGHT INTO TUE MORNING THE BALANCE OF
CAA & HOW MUCH THE WINDS WILL DIMINISH BETWEEN 08-14Z. MOST
GUIDANCE CALLING FOR LOW TEMPS TO REACH NEAR FREEZING ALONG AND N
OF U.S. 190 ACROSS INLAND SE TX/C LA. THUS...HAVE ISSUED A FREEZE
WATCH FOR THIS REGION...AS THE FREEZING TEMPERATURES MAY DAMAGE
RECENTLY PLANTED VEGETATION. AGAIN...DUE TO THE QUESTIONS REMAINING
ON HOW MUCH WINDS DIMINISH...ADJUSTMENTS FURTHER S TO INCLUDE THE
COUNTIES/PARISHES ALONG THE I-10 CORRIDOR...AND OF COURSE...THE
UPGRADE TO FREEZE WARNING THIS AFTERNOON.
THE LARGE LONGWAVE TROF OVER MOST OF THE C AND E U.S. WILL ALLOW
THE LARGE HIGH PRESSURE RIDGE TO PASS SLOWLY OVERHEAD BY TUE
AFTERNOON INTO WED MORNING.. THIS WILL RESULT IN HIGH TEMPS IN THE
MID/UPPER 50S ONCE AGAIN...BUT WITH LITTLE WIND...WILL BE A BIT
TOLERABLE. WITH THE CALM WINDS EXPECTED WED MORNING...A LIGHT FREEZE
WILL BE POSSIBLE ONCE AGAIN ACROSS C LA.
BY THU...THE HIGH EXPECTED TO SLOWLY MOVE EAST ALLOWING FOR SE
RETURN FLOW AND MODERATING TEMPS. WITH A MAINLY ZONAL FLOW
EXPECTED FOR FRI INTO THE REMAINDER OF EASTER WEEKEND...INCREASED
MOISTURE AND MINOR PERTURBATIONS WILL GIVE AT LEAST A SLIGHT CHANCE
OF SHRA/TSRA DURING THIS PERIOD.
DML
MARINE...
STRONG NORTHWEST WINDS AND ROUGH SEAS WILL CONTINUE OVER THE COASTAL
WATERS THIS MORNING...SLOWLY DIMINISHING BY LATE MORNING. THUS...SCEC
REMAINS FOR THE 0-20NM ZONES...WITH SCA FOR THE 20-60 NM ZONES
THRU 11 AM. N WINDS WILL INCREASE A BIT TONIGHT INTO TUESDAY
MORNING AS THE SECONDARY SURGE OF COLD AIR ARRIVES. THIS MAY
REQUIRE THE EXTENSION OF SCEC OR POSSIBLY RE-ISSUANCE OF SCA
TONIGHT FOR THE 20-60NM ZONES.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 58 34 58 36 64 / 0 0 0 0 0
KBPT 59 35 59 38 64 / 0 0 0 0 0
KAEX 56 30 55 32 63 / 0 0 0 0 0
KLFT 57 33 56 35 63 / 0 0 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR THE
FOLLOWING ZONES: ALLEN...AVOYELLES...BEAUREGARD...
EVANGELINE...RAPIDES...ST. LANDRY...VERNON.
TX...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR THE
FOLLOWING ZONES: NORTHERN JASPER...NORTHERN NEWTON...TYLER.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM
INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM.
&&Hazardous weather outlook, Mar 25, 5:22 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 522 AM CDT MON MAR 25 2013 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-261100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 522 AM CDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG HIGH PRESSURE WILL CONTINUE TO BUILD SOUTH TODAY...BRINGING CONTINUED COLDER TEMPERATURES. NORTH WINDS 10-15 MPH COUPLED WITH MINIMUM AFTERNOON RELATIVE HUMIDITY IN THE 25 TO 30 PERCENT RANGE WILL KEEP AN INCREASED FIRE DANGER THIS AFTERNOON...WITH OUTDOOR BURNING DISCOURAGED. A LIGHT FREEZE IS POSSIBLE TUESDAY MORNING ACROSS INLAND SOUTHEAST TEXAS AND CENTRAL LOUISIANA. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MUCH COOLER THAN NORMAL TEMPERATURES AND DRY WEATHER WILL CONTINUE THROUGH WEDNESDAY AS HIGH PRESSURE SLOWLY MOVES OVER THE REGION. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL RETURN LATE FRIDAY INTO EASTER WEEKEND.NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ450-452-455-470-472-475-261100- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 522 AM CDT MON MAR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITION WILL CONTINUE THROUGH LATE MORNING...WITH WINDS AND SEAS SLOWLY DIMINISHING THIS AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS WILL GRADUALLY SHIFT TO THE EAST THEN SOUTHEAST BY WEDNESDAY AS THE HIGH BUILDS EAST. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:30 AM CDT | Freeze Watch | LCH | Jasper, Newton, Tyler | 12 hr |
| Mar 25, 3:41 PM CDT | Small Craft Advisory | LCH | 19 hr |
Nearby
Freeze Warnings in Louisiana, 2013Freeze Warnings in Texas, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.